# SDR MASA200601735

- Difficulty date: July 1, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 6,476 hours, 4,587 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: C13045BA04
- Part serial: 702
- Condition: Malfunctioned
- Location: Rt Spoiler
- Part time: 6,518 hours, 4,642 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6775 LAS - RIGHT SPOILER / SPOILERON FAULT.  MX REMOVED AND REPLACED RT O/B PCU.
